ENCORE MEDICAL L.P EMPOWR 3D KNEETM, PRESS FIT FEMUR, 7R; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS
Back to Search Results |
| Model Number |
243-02-107 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/08/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery, the agent reported "(nail on femur had to come out)".The previous surgery and the surgery detailed in this event occurred 2 years and 8 months apart.His evaluation is limited in scope as the items associated with this investigation were not returned to djo surgical austin for review.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate the reported devices were defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to removal of nail on femur.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may also contribute to an event that are outside the control of djo surgical.
Event or Problem Description
Revision surgery: due to nail on femur had to come out.